American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>

[1] Alexander Zimmermann. The ring of polynomial functors of prime degree. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] C. Bowman, M. De Visscher and R. Orellana. The partition algebra and the Kronecker coefficients. Trans. Amer. Math. Soc. 367 (2015) 3647-3667.
Abstract, references, and article information   
View Article: PDF

[3] Anton Evseev. Generalised Cartan invariants of symmetric groups. Trans. Amer. Math. Soc. 367 (2015) 2823-2851.
Abstract, references, and article information   
View Article: PDF

[4] Xiaoli Hu and Naihuan Jing. Irreducible projective characters of wreath products. Proc. Amer. Math. Soc. 143 (2015) 1015-1026.
Abstract, references, and article information   
View Article: PDF

[5] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc. 143 (2015) 991-1000.
Abstract, references, and article information   
View Article: PDF

[6] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc. 367 (2015) 313-354.
Abstract, references, and article information   
View Article: PDF

[7] Sinéad Lyle and Andrew Mathas. Cyclotomic Carter-Payne homomorphisms. Represent. Theory 18 (2014) 117-154.
Abstract, references, and article information   
View Article: PDF

[8] Geordie Williamson. On an analogue of the James conjecture. Represent. Theory 18 (2014) 15-27.
Abstract, references, and article information   
View Article: PDF

[9] Kai Meng Tan and Wei Hao Teo. Sign sequences and decomposition numbers. Trans. Amer. Math. Soc. 365 (2013) 6385-6401.
Abstract, references, and article information   
View Article: PDF

[10] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information   
View Article: PDF

[11] Andrew Mathas and Marcos Soriano. Blocks of the truncated $q$-Schur algebras of type A. Contemporary Mathematics 602 (2013) 123-141.
Book volume table of contents   
View Article: PDF

[12] Gabriel Chênevert. Representations on the cohomology of smooth projective hypersurfaces with symmetries. Proc. Amer. Math. Soc. 141 (2013) 1185-1197.
Abstract, references, and article information   
View Article: PDF

[13] Müge Taşkin. Inner tableau translation property of the weak order and related results. Proc. Amer. Math. Soc. 141 (2013) 837-856.
Abstract, references, and article information   
View Article: PDF

[14] Alexander Kleshchev and Vladimir Shchigolev. Modular branching rules for projective representations of symmetric groups and lowering operators for the supergroup $Q(n)$. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[15] Kürşat Aker and Mahir Bilen Can. From parking functions to Gelfand pairs. Proc. Amer. Math. Soc. 140 (2012) 1113-1124. MR 2869097.
Abstract, references, and article information   
View Article: PDF

[16] Gunter Malle and Gabriel Navarro. Blocks with equal height zero degrees. Trans. Amer. Math. Soc. 363 (2011) 6647-6669. MR 2833571.
Abstract, references, and article information   
View Article: PDF

[17] David Ellis, Ehud Friedgut and Haran Pilpel. Intersecting families of permutations. J. Amer. Math. Soc. 24 (2011) 649-682. MR 2784326.
Abstract, references, and article information   
View Article: PDF

[18] Matthew Fayers. On the irreducible representations of the alternating group which remain irreducible in characteristic $p$. Represent. Theory 14 (2010) 601-626. MR 2685098.
Abstract, references, and article information   
View Article: PDF

[19] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[20] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF

[21] Alexander Kleshchev. Representation theory of symmetric groups and related Hecke algebras. Bull. Amer. Math. Soc. 47 (2010) 419-481. MR 2651085.
Abstract, references, and article information   
View Article: PDF

[22] L. Manivel. A note on certain Kronecker coefficients. Proc. Amer. Math. Soc. 138 (2010) 1-7. MR 2550164.
Abstract, references, and article information   
View Article: PDF

[23] Jørn B. Olsson. Core partitions and block coverings. Proc. Amer. Math. Soc. 137 (2009) 2943-2951. MR 2506452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter R. W. McNamara and Stephanie van Willigenburg. Towards a combinatorial classification of skew Schur functions. Trans. Amer. Math. Soc. 361 (2009) 4437-4470. MR 2500893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. Turner. Rock blocks. Memoirs of the AMS 202 (2009) MR 2553536.
Book volume table of contents   

[26] Matthew Fayers. Decomposition numbers for weight three blocks of symmetric groups and Iwahori--Hecke algebras. Trans. Amer. Math. Soc. 360 (2008) 1341-1376. MR 2357698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I. P. Goulden and A. Rattan. An explicit form for Kerov's character polynomials. Trans. Amer. Math. Soc. 359 (2007) 3669-3685. MR 2302511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mara D. Neusel. Modules. The Student Mathematical Library 36 (2006) 165-184.
Book volume table of contents   
View Article: PDF

[29] Mara D. Neusel. Some families of invariants. The Student Mathematical Library 36 (2006) 137-153.
Book volume table of contents   
View Article: PDF

[30] Mara D. Neusel. Invariant Theory. The Student Mathematical Library 36 (2006) MR MR2280491.
Book volume table of contents   


Results: 1 to 30 of 141 found      Go to page: 1 2 3 4 > >>